Commutators of Bilinear Hardy Operators on Two Weighted Herz Spaces with Variable Exponents
Year: 2021
Author: Shengrong Wang, Jingshi Xu
Analysis in Theory and Applications, Vol. 37 (2021), Iss. 3 : pp. 387–403
Abstract
In this paper, we obtain the boundedness of bilinear commutators generated by the bilinear Hardy operator and BMO functions on products of two weighted Herz spaces.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/ata.2021.lu80.07
Analysis in Theory and Applications, Vol. 37 (2021), Iss. 3 : pp. 387–403
Published online: 2021-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 17
Keywords: Hardy operator commutator Muckenhoupt BMO variable exponent Herz space.
Author Details
Shengrong Wang Email
Jingshi Xu Email
-
Weighted variable Morrey-Herz space estimates for mth order commutators of n−dimensional fractional Hardy operators
Liu, Ming
Zhang, Bin
Yao, Xiaobin
AIMS Mathematics, Vol. 8 (2023), Iss. 9 P.20063
https://doi.org/10.3934/math.20231022 [Citations: 0]